MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIAL FIT TRAY CEM SZ 3F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIAL FIT TRAY CEM SZ 3F / 3T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-3030
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Swelling/ Edema (4577)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6), 02-010-03-0230 - logic cr femoral cem, left, sz 3, (b)(6), 200-05-26 - inset patella 26mm, (b)(6), 02-012-49-3009.H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2022-01200.The revision reported was likely the result of high in-vivo forces and instability of the knee that allowed for excessive posterior and medial contact leading to full-thickness wear of the polyethylene tibial insert and subsequent wear of the tibial tray.A contributing factor to the wear seen on the returned tibial insert may have been result of being packaged in a non-conforming vacuum bag for more than five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Report #1 of 2 for this event.It was reported a patient underwent a left total knee arthroplasty.Subsequently, the patient experienced pain, stiffness, and swelling.As a result, approximately five (5) later the patient underwent a left total knee revision procedure due to prosthesis wear.An operative report was provided.Intraoperatively, scar tissue was observed and was debrided.The tibial insert was noted to be significantly worn with full thickness loss of polyethylene substance.The tibial and femoral components were noted to be well fixed.The patella component was noted to be worn of the polyethylene.The patient was reported to have tolerated the procedure well.No further patient impact was reported.Pre-operative x-rays were provided.The explants were received for evaluation.No additional information is available.

Brand Name
LOGIC TIBIAL FIT TRAY CEM SZ 3F / 3T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key24502622
Report Number1038671-2026-00222
Device Sequence Number9981984
Product Code JWH
UDI-Device Identifier10885862003966
UDI-Public10885862003966
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-45-3030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexFemale
Patient Weight89 KG